Facebook Pixel

are there risks when one takes Postinor 2 more than twice in one menstrual cycle

By July 1, 2016 - 5:50am
Rate This

Add a Comment1 Comments


Hello brihlove,

Welcome again to EmpowHER. Thank you for asking this important question. Too many women come to our community and state they have taken an ECP frequently, and more than once in one month.

Yes, there are risks specifically an upset in your menstrual cycle which can last for several months. There is some suggestion that repeated use might decrease its effectiveness.

One needs to realize what an ECP is. It is a high dose of a synthetic, or man-made hormone called levonorgestrel. It is a progestin, which is synthetic progestogen that have progestogenic effects similar to those of progesterone, which is naturally produced in your body.


July 1, 2016 - 8:18am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!